Expériences bayésiennes invariantes
Annales de l'I.H.P. Probabilités et statistiques, Volume 18 (1982) no. 4, p. 305-317
@article{AIHPB_1982__18_4_305_0,
     author = {Florens, J. P.},
     title = {Exp\'eriences bay\'esiennes invariantes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {18},
     number = {4},
     year = {1982},
     pages = {305-317},
     zbl = {0526.62002},
     mrnumber = {683334},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1982__18_4_305_0}
}
Florens, J. P. Expériences bayésiennes invariantes. Annales de l'I.H.P. Probabilités et statistiques, Volume 18 (1982) no. 4, pp. 305-317. http://www.numdam.org/item/AIHPB_1982__18_4_305_0/

J.M. Bernardo, Reference Posterior Distributions for Bayesian Inference (with Discussion). J. R. Statist. Soc., Series B, t. 41, n° 2, 1979, p. 113-147. | MR 547240 | Zbl 0428.62004

P. Billingsley, Ergodic Theory and Information, New-York, Wiley, 1965. | MR 192027 | Zbl 0141.16702

J. Dreze, Bayesian limited Information Analysis of simultaneous Equations Model, Econometrica, t. 44, 1976, p. 1045-1075. | MR 464532 | Zbl 0347.62084

J.P. Florens et M. Mouchart, Reduction of bayesian experiments, Core D. P. 7737, Université de Louvain, 1977.

J.P. Florens, Mesures a priori et invariance dans une expérience bayésienne, Publications de l'ISUP, t. XXIII, Fasc. 1-2, 1978, p. 29-56. | MR 513155 | Zbl 0398.62004

W.S. Hall, R.A. Wijsman et J.K. Gosh, The relationship between sufficiency and invariance with applications in sequential analysis, Ann. of Math. Statistics, t. 36, 1965, p. 575-614. | MR 178552 | Zbl 0227.62007

J. Hartigan, Invariant prior distributions, Ann. of Math. Statistics, t. 35, 1964, p. 836-845. | MR 161406 | Zbl 0151.23003

M. Metivier, Notions fondamentales de la théorie des probabilités, Paris, Dunod, 1972. | Zbl 0248.60003

M. Mouchart et J.M. Rolin, A note on conditional Independance, mimeo, 1978.

L. Nachbin, The Haar Integral, Princeton, D. Van Nostrand, 1965. | MR 175995 | Zbl 0127.07602

J. Neveu, Bases mathématiques du calcul des probabilités, Paris, Masson, 1964. | MR 198504 | Zbl 0137.11203

G.C. Tiao et A. Zellner, On the bayesian estimation of multivariate regression. J. Roy. Statist. Soc., Series B, t. 26, 1964, p. 277-285. | MR 177480 | Zbl 0136.39601

A. Zellner, An Introduction to bayesian Inference in Econometrics, New York, Wiley, 1971. | MR 433791 | Zbl 0246.62098